# SDR GAIA01101ST

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED INTERCOSTAL TO FRAME ATTACH ANGLE IS CRACKED AT STRINGER 22L BS 720D.  ACCOMPLISHED INTERCOSTAL REPAIR BS 720D STRINGER 22L IAW B727 SRM 53-10-2 FIG 3.  (M)
